Cookies?
Library Header Image
LSE Research Online LSE Library Services

Browse by Sets

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | F | I | K | L | M | S | V
Number of items: 38.

A

Alpern, Steven (2002) Rendezvous search: a personal perspective. Operations Research, 50 (5). pp. 772-795. ISSN 0030-364X

Alpern, Steven and Gal, Shmuel (2002) Searching for an agent who may or may not want to be found. Operations Research, 50 (2). pp. 311-323. ISSN 0030-364X

Alpern, Steven and Prasad, V. S. (2002) Properties generic for Lebesgue space automorphisms are generic for measure-preserving manifold homeomorphisms. Ergodic Theory and Dynamical Systems, 22 (6). pp. 1587-1620. ISSN 0143-3857

Alpern, Steven and Reyniers, Diane J. (2002) Spatial dispersion as a dynamic coordination problem. Theory and Decision, 53 (1). pp. 29-59. ISSN 0040-5833

Alpern, Steven and Shi Lim, Wei (2002) Rendezvous of three agents on the line. Naval Research Logistics, 49 (3). pp. 244-255. ISSN 0894-069X

Anthony, Martin (2002) Analysis of data with threshold decision lists. CDAM research report series, LSE-CDAM-2002-12. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin (2002) Decision lists and threshold decision lists. CDAM research report series, LSE-CDAM-2002-11. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin (2002) Mathematical modelling of generalization. In: Marinaro, M. and Tagliaferri, R., (eds.) Neural Nets: 13th Italian Workshop on Neural Nets, Wirn Vietri 2002 Vietri Sul Mare, Italy, May 30-June 1, 2002. Lecture notes in computer science (2486). Springer, Berlin; New York, pp. 181-189. ISBN 9783540442653

Anthony, Martin (2002) Partitioning points by parallel planes. CDAM research report series, LSE-CDAM-2002-10. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin (2002) Uniform Glivenko-Cantelli theorems and concentration of measure in the mathematical modelling of learning. CDAM research report series, LSE-CDAM-2002-07. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Anthony, Martin (2002) The sample complexity and computational complexity of Boolean function learning. CDAM research report series, LSE-CDAM-2002-13. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

B

Batu, Tugkan and Dasgupta, Sanjoy and Kumar, Ravi and Rubinfeld, Ronitt (2002) The complexity of approximating entropy. In: Proceedings of the Thiry-Fourth Annual ACM Symposium on Theory of Computing - Stoc '02. ACM, New York, USA, pp. 678-687. ISBN 1581134959

Bondy, J. Adrian and Broersma, Hajo J. and van den Heuvel, Jan and Veldman, Henk Jan (2002) Heavy cycles in weighted graphs. Discussiones Mathematicae. Graph Theory, 22 (1). pp. 7-16. ISSN 1234-3099

Brightwell, Graham and Trotter, William T. (2002) A combinatorial approach to correlation inequalities. Discrete Mathematics, 257 (2-3). pp. 311-327. ISSN 0012-365X

Brightwell, Graham and Winkler, Peter (2002) Random colorings of a cayley tree. In: Bollobás, Bela, (ed.) Contemporary Combinatorics. Bolyai Society Mathematical Studies,Vol. 1. Springer, U.K., pp. 247-276. ISBN 9783540427254

Brody, Dorje C. and Syroka, Joanna and Zervos, Mihail (2002) Dynamical pricing of weather derivatives. Quantitative Finance, 2 (3). pp. 189-198. ISSN 1469-7688

C

Curtain, R. F. and Sasane, Amol (2002) Explicit formulae for J-spectral factors for regular linear systems. In: Proceedings of the 15th International Symposium on Mathematical Theory of Networks and Systems, 12-16 August 2002, Notre Dame, USA. (Unpublished)

F

Forges, Francoise and von Stengel, Bernhard (2002) Computationally efficient coordination in game trees. CDAM research report series, LSE-CDAM-2002-02. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

I

Iftime, Orest V. and Sasane, Amol (2002) Sub-optimal Hankel norm approximation for the Wiener Class. In: 15th International Symposium on Mathematical Theory of Networks and Systems, MTNS, 12-16 August 2002, South Bend, Indiana, USA. (Unpublished)

K

Kohayakawa, Yoshiharu and Rödl, Vojtech and Skokan, Jozef (2002) Hypergraphs, quasi-randomness, and conditions for regularity. Journal of Combinatorial Theory, Series A, 97 (2). pp. 307-352. ISSN 0097-3165

L

Luczak, Malwina J. (2002) Calibration of remote sensing measurements from surface observations. In: Workshop on Industrial Applications, 8-12 Jul 2002, Hong Kong. (Unpublished)

Luczak, Malwina J. (2002) Risk management for traffic safety control. In: Workshop on Industrial Applications, 8-12 Jul 2002, Hong Kong. (Unpublished)

Luczak, Malwina J. and Noble, S. D. (2002) Optimal arrangement of data in a tree directory. Discrete Applied Mathematics, 121 (1-3). pp. 307-315. ISSN 0166-218X

M

Martini, Horst and Swanepoel, Konrad and Weiss, Gunter (2002) The Fermat-Torricelli problem in normed planes and spaces. Journal of Optimization Theory and Applications, 115 (2). pp. 283-314. ISSN 0022-3239

S

Sasane, Amol (2002) Hankel norm approximation for infinite-dimensional systems. Lecture notes in control and information sciences (277). Springer-Verlag, Berlin. ISBN 9783540433279

Sasane, Amol and Cotroneo, Tommaso (2002) Conditions for time-controllability of behaviours. International Journal of Control, 75 (1). pp. 61-67. ISSN 0020-7179

Sasane, Amol and Curtain, R. F. (2002) A frequency domain solution to the sub-optimal Hankel norm approximation problem. Memorandum, 1653. Faculty of Mathematical Sciences, University of Twente, Enschede, The Netherlands.

Sasane, Amol and Curtain, Ruth F. (2002) Sub-optimal Hankel norm approximation for the analytic class of infinite-dimensional systems. Integral Equations and Operator Theory, 43 (3). pp. 356-377. ISSN 0378-620X

Sasane, Amol J. and Camlibel, M. K. (2002) Approximate time-controllability versus time-controllability. In: 15th International Symposium on Mathematical Theory of Networks and Systems, August 12-16, 2002, University of Notre Dame, South Bend, Indiana, USA. (Unpublished)

Sasane, Amol J. and Thomas, Erik G. F. and Willems, Jan C. (2002) Time-autonomy versus time-controllability. Systems and Control Letters, 45 (2). pp. 145-153. ISSN 0167-6911

Simon, Robert S. and Spież, Stanislaw and Toruńczyk, Henryk (2002) Equilibrium existence and topology in some repeated games with incomplete information. Transactions of the American Mathematical Society, 354 (12). pp. 5005-5026. ISSN 0002-9947

Simon, Robert Samuel (2002) Separation of joint plan equilibrium payoffs from the min-max functions. Games and Economic Behavior, 41. pp. 79-102. ISSN 0899-8256

Swanepoel, Konrad (2002) Helly-type theorems for polygonal curves. Discrete Mathematics, 254 (1-3). pp. 527-537. ISSN 0012-365X

Swanepoel, Konrad (2002) Independence numbers of planar contact graphs. Discrete and Computational Geometry, 28 (4). pp. 649-670. ISSN 0179-5376

V

van den Heuvel, Jan (2002) Radio channel assignment on 2-dimensional lattices. Annals of Combinatorics, 6 (3-4). pp. 463-477. ISSN 0218-0006

van den Heuvel, Jan and McDiarmid, Colin (2002) Channel assignment on infinite sets under frequency-distance constraints. In: Leese, Robert and Hurley, Stephen, (eds.) Methods and Algorithms for Radio Channel Assignment. Oxford University Press, Oxford; New York, pp. 63-87. ISBN 9780198503149

von Stengel, Bernhard and Turocy, T. L. (2002) Game theory. In: Bidgoli, Hossein, (ed.) Encyclopedia of Information Systems. Elsevier, Amsterdam, The Netherlands, pp. 403-420. ISBN 9780122272400

von Stengel, Bernhard and van den Elzen, Antoon and Talman, Dolf (2002) Computing normal form perfect equilibria for extensive two-person games. Econometrica, 70 (2). pp. 693-715. ISSN 0012-9682

This list was generated on Tue Dec 12 15:56:07 2017 GMT.